# SDR CA030829001

- Difficulty date: August 21, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 17,865 hours
- Engine: Pwa R134059
- Propeller: Hamstd 23D40
- System (JASC): 3212 · Emergency Flotation Section
- Part: Strut
- Part number: C2UF1085
- Condition: Cracked
- Location: Lt Float
- Component: Float
- Component part number: 557170A
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LT FLOAT MAIN FORWARD STRUT FOUND CRACKED AT TOP ATTACHMENT LUG DURING AIRCRAFT REFUELING, GROUNDED,  AWAITING NEW STRUT.
